# SDR DALA2018051803428

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP UNDER LONGERON 26L BTW STA Y=946 TO Y=1002 AT AFT CARGO COMPARTMENT. NEW REPAIR PART WAS INSTALLED PER SRM 51-41-02-0G.
